Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have congestive heart failure. History of infarction. Have hypothyroidism. Arm and chest pain. Are these episodes?

I am a congestive heart failure patient and had a heart attack resulting in severe infarction 13 years back. my EF is between 20-25%, low BP 90-60, enlarged heart, dilated left ventricle . my medicines include dilatrend, lowplat, aspirin , lasoride, nitromint, vasteral, thyroxcin, tamsolin, avodart, rovista and capoten. I also have hypothyroidism due to extensive use of amiodarone and prostrate problem. For the past three months i have been having pain in my arm and then descending into my chest only when i go to the bathroom and sit down on the toilet seat or when i lie down at night for sleep or sometimes when i begin eating my dinner. It easily goes away by taking nitroglycrin. Some doctors do not recommend an angiogram because of the condition of my heart. Are these episodes, angina pains or something else.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for your question. With your past history and the symptoms you describe, especially with a positive evolution on nitroglycerin, it is a stable angina pectoris.

For sure, your heart condition does not permit doing an angiography. An ECG could be done to further strengthen this clinical suspicion, which is almost 100 % sure in your case.

I would suggest you respect your treatment protocols, never forget to move or be in an environment without nitroglycerin and take out drugs regularly. Most patients tend to neglect the role of low dose Aspirin, take it serious, its key in the management of angina pectoris. You can try as much as possible to avoid all or most of the circumstances that you know can initiate the angina pain.

Thanks for the question and wish you the best of health,
Best regards,

Luchuo, MD.
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor